Felt Better. I Went to a Doctor and He Prescribed Me Lots of Drugs?! (I Need Your Help!)

Discussion in 'Support' started by trocobob, Apr 2, 2016.

tinnitus forum
    1. trocobob

      trocobob Member

      Tinnitus Since:
      10/1/2016
      Cause of Tinnitus:
      Maybe stress ?
      Hi

      I Sufferd from Tinnitus since 02/2016 . it was loud in the first days .
      I went to a ENT on 26/01/2016 , he found an accumulation of ear wax on the left ear , and he removed it manually .
      on the last month I feel better the sound of T went from 5/10 --> ( 2/10 - 3/10) and rarely when it is loud.
      I feel it only inquieters room and when sleeping .

      Today , I decided to visit the doctor and see if there is any accumulation in the left ear . He tested my heard of boths ears and found it OK .
      However , he blamed me for not returning as quick as possible , because he told me after the first visit to return if the sound is till persisting . He said that the ear wax and T can have influence on blood pressure ,

      What I remember is that , he didnt mentioned me the period when to return or even in which case !! especially when I read in this forum that the process of healing is slow and take weeks . he even dont tell me the cause of my T !!


      He told me that Time is not everytime a cure and he priscribe sme these Drugs and Vitamines to take during one month :

      - sulpidal 50 mg (Sulpiride)
      - Zenmag
      - Nootropyl 800

      Well : I was shocked because I never took such things and I have phobia from medicaments in general .

      I need your help , please . and Im affraid that it have secondary effects so it will have negative effects on my career and study .

      Thanks you all
       
    2. Zorro!
      Wtf

      Zorro! Member

      Find a different doctor.
       
      • Hug Hug x 1
    3. linearb
      Psychedelic

      linearb Member Hall of Fame

      Location:
      East Coast USA
      Tinnitus Since:
      1998
      Zenmag and Nootropyl are sold as supplements in the US. I think zenmag is harmless and probably useful for a lot of people, and that nootropyl might cause temporary spikes in tinnitus for some people, but is likewise basically harmless.

      Sulpidal is an antipsychotic, and you couldn't pay me enough to take it.

      Just my two cents. I'm not a doctor. Also this
       
      • Like Like x 1
    4. Mithrandir
      Ape-like

      Mithrandir Member

      Tinnitus Since:
      10/2015
      Cause of Tinnitus:
      Acoustic Trauma + NIHL
      • Like Like x 1
    5. trocobob

      trocobob Member

      Tinnitus Since:
      10/1/2016
      Cause of Tinnitus:
      Maybe stress ?
      I read about Sulpiride (sulpidal) . It has some secondary effects which make us think twice before taking it.

      My Tinnitus isnt not severe for taking those drugs and suplement.
      But im just obsesed about it even when it is 2/10.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.